# SDR UPS08851485

- Difficulty date: January 10, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Missing
- Location: Fs 1260 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BRACKET MISSING BETWEEN STA 1260 FRAME AND INTERCOSTALS AT L33R.  INSTALLED BRACKET AT FRAME 1260 L33R IAW SRM 51-1-20D, AND SRM 51-03-02.
